# SDR HEEA079570

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 16,137 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Box
- Part number: 80510800001
- Part serial: SKY09001979
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR CONTROL BOX SKYWATCH FAIL WITH CODE OF 144.
